# SDR DXTA200701970

- Difficulty date: February 27, 2007
- Submitted: March 7, 2007
- Operation: Air carrier
- Aircraft: N960QS
- Make and model: Cessna 750
- Aircraft serial: 7500160
- Aircraft time: 5,576 hours, 3,390 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Underserviced
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT. SERVICED NOSE STRUT IAW CE-750 MM CHP 12-10-38 PERFORMED 7 FAULT FREE GEAR SWINGS. OPERATIONAL CHECK GOOD.
